Soliton solutions to coupled nonlinear wave equations in (2 + 1)-dimensions

Articles > Article ยท 2012

Authors: A. J. M. JAWAD, S. JOHNSON, Ahmet YILDIRIM, S. KUMAR, A. BISWAS

Indian Journal of Physics, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 87, pp 281-287

DOI: 10.1007/s12648-012-0218-8

Summary

This paper implemented the tanh method to solve a few coupled nonlinear wave equations in (2 + 1)-dimensions. They are the Konopelchenko-Dubrovsky equation, dispersive long wave equation and the Riemann wave equation. Additionally, the traveling wave hypothesis is used to extract a few more solutons to some of these equations. Finally, the numerical simulations supplement these analytical results.

View details